Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 98, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 29, 2024, 11:08 AM EDT for 4 counties in Ohio. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2024, 11:08 AM EDT (15:08 UTC)
- Expired
- Jun 29, 2024, 11:48 AM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Erie County, OH, Huron County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 44 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 11:35 AM EDT | TSTM WND DMG | 2 E Lagrange, OH | Tree down at the corner of Indian Hollow Road and route 303. |
| Jun 29, 11:40 AM EDT | TSTM WND DMG | 1 Sse Grafton, OH | Tree down at the corner of Grafton Road and route 83. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
808
WUUS51 KCLE 291508
SVRCLE
OHC005-043-077-093-291600-
/O.NEW.KCLE.SV.W.0098.240629T1508Z-240629T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1108 AM EDT Sat Jun 29 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Erie County in north central Ohio...
Northern Ashland County in north central Ohio...
Lorain County in north central Ohio...
* Until noon EDT.
* At 1108 AM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Milan to near Willard, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Lorain, Elyria, Norwalk, Vermilion, North Ridgeville, Amherst,
Grafton, Willard, Wellington, New London, Northern Milan, Milan,
Wakeman, Avon, Eaton, Oberlin, Sheffield, Sullivan, Lagrange, and
Penfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4107 8274 4136 8263 4144 8197 4120 8199
4120 8207 4114 8208 4114 8217 4099 8217
TIME...MOT...LOC 1508Z 262DEG 35KT 4133 8250 4111 8265
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan4 follow-up statements
548
WWUS51 KCLE 291525
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1125 AM EDT Sat Jun 29 2024
OHC005-291534-
/O.CAN.KCLE.SV.W.0098.000000T0000Z-240629T1600Z/
Ashland OH-
1125 AM EDT Sat Jun 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ASHLAND COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4108 8258 4134 8248 4144 8197 4120 8199
4120 8207 4114 8208 4114 8217 4108 8217
TIME...MOT...LOC 1524Z 260DEG 41KT 4124 8228
$$
OHC043-077-093-291600-
/O.CON.KCLE.SV.W.0098.000000T0000Z-240629T1600Z/
Huron OH-Erie OH-Lorain OH-
1125 AM EDT Sat Jun 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
NORTHEASTERN HURON...ERIE AND LORAIN COUNTIES...
At 1124 AM EDT, a severe thunderstorm was located near Wakeman, or 11
miles south of Vermilion, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Elyria, North Ridgeville, Amherst, Grafton, Wellington, New London,
Wakeman, Avon, Eaton, Oberlin, Lagrange, Penfield, South Amherst,
Pittsfield, Berlin Heights, Kipton, Rochester, Birmingham, and Eaton
Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4108 8258 4134 8248 4144 8197 4120 8199
4120 8207 4114 8208 4114 8217 4108 8217
TIME...MOT...LOC 1524Z 260DEG 41KT 4124 8228
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan069
WWUS51 KCLE 291534
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1134 AM EDT Sat Jun 29 2024
OHC043-077-291544-
/O.CAN.KCLE.SV.W.0098.000000T0000Z-240629T1600Z/
Huron OH-Erie OH-
1134 AM EDT Sat Jun 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HURON AND ERIE
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4128 8234 4141 8211 4144 8197 4120 8199
4120 8207 4114 8208 4114 8217 4108 8217
4108 8234
TIME...MOT...LOC 1534Z 262DEG 35KT 4125 8215
$$
OHC093-291600-
/O.CON.KCLE.SV.W.0098.000000T0000Z-240629T1600Z/
Lorain OH-
1134 AM EDT Sat Jun 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
LORAIN COUNTY...
At 1134 AM EDT, a severe thunderstorm was located near Grafton, or 8
miles south of Elyria, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Elyria, North Ridgeville, Grafton, Wellington, Avon, Eaton, Oberlin,
Lagrange, Penfield, South Amherst, Pittsfield, Kipton, Rochester, and
Eaton Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4128 8234 4141 8211 4144 8197 4120 8199
4120 8207 4114 8208 4114 8217 4108 8217
4108 8234
TIME...MOT...LOC 1534Z 262DEG 35KT 4125 8215
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan636
WWUS51 KCLE 291544
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1144 AM EDT Sat Jun 29 2024
OHC093-291600-
/O.CON.KCLE.SV.W.0098.000000T0000Z-240629T1600Z/
Lorain OH-
1144 AM EDT Sat Jun 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHERN LORAIN COUNTY...
At 1144 AM EDT, a severe thunderstorm was located over Grafton, or 9
miles southeast of Elyria, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Grafton, Wellington, Eaton, Lagrange, Penfield, Pittsfield,
Rochester, and Eaton Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4121 8231 4129 8212 4134 8198 4120 8199
4120 8207 4114 8208 4114 8217 4112 8217
4113 8230
TIME...MOT...LOC 1544Z 260DEG 42KT 4127 8198
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan704
WWUS51 KCLE 291548
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1148 AM EDT Sat Jun 29 2024
OHC093-291558-
/O.CAN.KCLE.SV.W.0098.000000T0000Z-240629T1600Z/
Lorain OH-
1148 AM EDT Sat Jun 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LORAIN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4121 8231 4129 8212 4134 8198 4120 8199
4120 8207 4114 8208 4114 8217 4112 8217
4113 8230
TIME...MOT...LOC 1546Z 262DEG 35KT 4128 8192
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:05 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 29, 10:05 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1005 AM EDT Sat Jun 29 2024
.SYNOPSIS...
A low pressure system moving through the northern Great Lakes
will extend a cold front across the area by tonight. High
pressure will build behind the cold front for Sunday into
Monday. A warm front will move through the region on Tuesday,
followed by another cold front on Wednesday.
&&
.NEAR TERM /THROUGH SUNDAY/...
945 am update...
We made some minor edits to the hourly POPs from 14z this
morning through 00z this evening to better reflect the latest
radar trends and 12z HRRR/WRF model guidance regarding the
developing of convection midday into this afternoon. The latest
high-res model data shows new convection developing by 16z or so
near the I-71 corridor in north central Ohio and pushing
eastward into NEOH and NWPA during the afternoon hours. This
indication from the latest short term guidance will be the
severe weather threat we will be keeping a close eye on
especially across NEOH and NWPA. The potential severe weather
hazards for later today will be damaging wind gusts and an
isolated tornado threat as well.
Previous discussion... Rain with some embedded thunder
continues across the area this morning. Rain has been fairly
poor at filling in south of I-76/US 224 and have taped PoPs back
some in these areas over the next few hours. Meanwhile, rain
has been fairly efficient in the portions of the forecast area
near Lake Erie and fast rainfall rates have already necessitated
a Flood Advisory for Lake and Ashtabula Counties. If rain
continues to train over portions of NE OH and NW PA, additional
flood headlines may be needed and have maintained the Flood
Watch, as is.
For today's severe weather threat, believe that the main complex
that will be problematic is starting to get together over West
Central Indiana/East Central Illinois. This complex is moving
east-northeast and will arrive at the southwest counties of the
forecast area around Noon. Given that the southern counties of
the forecast area have not received much rain this morning and
there are some breaks in the clouds, becoming concerned that
these areas could more easily get into the mid 80s by late
morning and prompt enough instability to get things going for
our severe weather risk. Will need to continue to monitor
convective trends over the next 4 hours or so as this system
heads toward the CWA.
Previous Discussion...
Active weather is expected across the forecast area today with
flooding and severe weather hazards in play across the region.
Showers with some embedded thunder have moved into the forecast
area this morning and will continue to fill in, especially along
the Lake Erie shoreline and Northwest Pennsylvania, where the
best moisture convergence is occurring to promote new storm
development. The I-90 corridor may end up having a few bouts of
heavier rain this morning, given the current trajectory of storm
development and will be highly scrutinized for future flood
advisories and warnings, as the axis of heaviest rain for the
early morning will favor this region. Development will expand
southward later this morning with most of the eastern forecast
area seeing a brief round of moderate to heavy rainfall. The
overall threat for severe weather during the morning hours is
low. While there is some ample wind shear across the region with
the strong low level jet overhead, there is almost no
instability to work with to get strong convective cores that
would support a damaging wind threat. However, the shear with
convection on the scope would not entirely preclude some
rotation, but given that most of the convection this morning
remains elevated, unless there is something that could make a
storm more surface-based, the overall threat appears low through
the morning hours.
For this afternoon, the trend from the 00z guidance is a bit
more concerning for a severe weather threat. There should be a
minor reprieve of shower and storm activity that will ripple
across the area before another round of showers and storms form.
This brief window of no rain activity could allow just enough
recharge of the atmosphere to get some instability to form
across the region, and in turn, surface based strong to severe
storms. Luckily, the better jet energy is departing to the
northeast during the daytime hours and the better wind shear
will be pulling away from the region. With that, expect shower
and storms with a wind and perhaps a tornado threat to develop
from about 11 AM in Northwest Ohio to exiting into western PA by
about 6 PM. Convective cores will also disperse heavy rain
across the region, fueled by PW values above 2" and warm cloud
depth over 13k ft. Areas of Northeast Ohio and Northwest PA that
receive repeated rounds of rain today will be at risk for
flooding and the Flood Watch is valid through 8 PM tonight.
The main cold front is delayed and will cross the forecast area
during the nighttime hours and some scattered rain showers could
redevelop with the frontal passage. The main area for these
would be Northeast Ohio and Northwest Pennsylvania and have low
PoPs to account for this. Residual clouds in the region will
prevent temperatures from all out plummeting with the cold
frontal passage and have lows in the 60s tonight. The front
departs for Sunday and high pressure will build into the region.
Dry conditions with a cold advection regime will battle the
diurnal cycle on Sunday and flatlined highs in the mid 70s is
the best forecast at this time. Some clouds will hang around in
the eastern portion of the forecast area through the day with
the upper trough axis moving through the region, but the lack of
lower level moisture should prohibit any showers from forming.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Quiet short term period in store as high pressure settles over the
region. Some cloud cover will persist along the lakeshore Sunday
night under northerly flow with chilly overnight lows dipping into
the lower 50s. The high becomes more established overhead by Monday
morning with below normal temperatures persisting through Monday
night. Afternoon highs on Monday afternoon rise to the mid to upper
70s with overnight lows Monday night settling in the mid 50s. High
pressure builds east as a warm front draped across the Mississippi
River Valley begins to lift east into the Ohio Valley by Tuesday
night. This will allow for broad southerly flow and WAA to bring
afternoon highs on Tuesday to the mid to upper 80s.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A warm pattern with daily opportunities for scattered showers and
thunderstorm looks to set-up for the long term forecast. A broad
upper level ridge will extend north into the region on Wednesday
before a shortwave trough crosses the Central Great Lakes and pushes
that ridge axis towards the East Coast. While the atmosphere may be
capped until later in the afternoon or evening on Wednesday, a cold
front settles south into the area late in the day and may provide a
focus for some shower and thunderstorm activity. Wednesday still
appears to be the hottest day of the week with highs in the upper
80s to lower 90s and heat index values in the upper 90s in NW Ohio.
The humidity is expected to make a quick return on Wednesday ahead
of that front. Chances for thunderstorms continuing into the 4th of
July holiday will depend on how far south the front pushes before
stalling. Chances for thunderstorms look higher towards Central Ohio
during the day then potentially lifting back north into Thursday
night as shortwave energy is forecast to move around the ridge
again. Chances of thunderstorms look to continue into Friday but
will need to refine pops and timing as we get closer in time. High
temperatures will be near climatological highs for early July in the
low to mid 80s.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
A dichotomy of shower and storm activity across the area has
allowed for variable conditions at the terminals this morning.
KTOL, KCLE, and KERI have been the winners so far this morning
with a couple round of rain impacting these terminals with heavy
rainfall dropping visibility to IFR levels. Elsewhere, rain has
been widely scattered and missing terminals so non-VFR has been
overforecasted so far. Activity around KCLE and KERI will
continue in and out over the next couple of hours before a
break. Meanwhile, a line of showers and storms stretches from SE
Michigan through Indiana and into eastern Illinois. This line
will be problematic for later today with high impact TS expected
for several terminals this afternoon. Have timed this line east
across the forecast area with TEMPOs for IFR, TS, and gusty
winds. Behind this line, conditions will trend to dry but some
non-VFR ceilings will try to fill in across the region. The cold
front will pass across the terminals late in the period and
shift winds to the northwest and another window of MVFR ceilings
will be present.
Outlook...Non-VFR possible in showers and thunderstorms Tuesday
night and Wednesday.
&&
.MARINE...
Winds develop out of the south this morning, likely accompanied by
widespread showers and thunderstorms, as a warm front lifts north
across the lake. Heavy rain and frequent lightning are possible with
thunderstorms this morning. This will be followed by a cold front
and wind shift to the northwest late tonight into Sunday. Northwest
winds of 10 to 20 knots on Sunday will make for choppy conditions
near Small Craft criteria with waves of 3-4 feet and moderate to
high swim risk.
High pressure returns for Monday and Tuesday with decreasing
northeast winds on Monday and winds veering around to the southeast
on Tuesday. The next week front is forecast to cross Lake Erie late
Wednesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 8 PM EDT this evening for OHZ010>014-020>023-
031>033-038-089.
PA...Flood Watch until 8 PM EDT this evening for PAZ001>003.
NY...None.
MARINE...None.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Griffin/Sefcovic
SHORT TERM...Iverson
LONG TERM...KEC
AVIATION...Sefcovic
MARINE...KECHazardous weather outlook, Jun 29, 9:50 AM EDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 950 AM EDT Sat Jun 29 2024 OHZ010>014-020>023-031>033-038-089-PAZ001>003-301400- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 950 AM EDT Sat Jun 29 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms are expected today with a few severe storms possible midday into this afternoon. The potential severe weather hazards will include damaging winds up to 60 mph, small hail. and an isolated brief tornado or two could also be possible. Repeated rounds of heavy rainfall are expected with thunderstorms and flash flooding is possible. Urban and poor drainage areas will be most vulnerable to the potential for flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>009-017>019-027>030-036-037-047-301400- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Ashland-Marion-Morrow-Knox- 950 AM EDT Sat Jun 29 2024 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms are expected today with a few severe storms possible midday into this afternoon. The potential severe weather hazards will include damaging winds up to 60 mph, small hail. and an isolated brief tornado or two could also be possible. Heavy rainfall with storms moving slowly over the same areas could also lead to a localized flooding threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142>149-162>169-301400- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 950 AM EDT Sat Jun 29 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Showers and thunderstorms are expected through this afternoon. A few storms could become severe. The primary severe weather hazard will be damaging winds up to 60 mph and threat for a waterspout or two may also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jun 29, 9:47 AM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
947 AM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM Flood Painesville 41.73N 81.25W
06/29/2024 Lake OH 911 Call Center
Flooding at underpass closing road along
State street.
&&Special weather statement, Jun 29, 10:12 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1012 AM EDT Sat Jun 29 2024
OHZ017-018-291445-
Seneca OH-Hancock OH-
1012 AM EDT Sat Jun 29 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SENECA AND HANCOCK
COUNTIES THROUGH 1045 AM EDT...
At 1012 AM EDT, Doppler radar was tracking a strong thunderstorm over
Arcadia, or near Findlay, moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and torrential downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding is possible in low-lying
and poor-drainage areas.
Locations impacted include...
Findlay, Tiffin, Fostoria, Bluffton, McComb, Arcadia, Rawson, Van
Buren, New Riegel, Benton Ridge, Mount Cory, and Bascom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4112 8388 4117 8358 4116 8357 4117 8342
4120 8342 4126 8308 4099 8311 4099 8346
4090 8388
TIME...MOT...LOC 1412Z 257DEG 44KT 4107 8353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Jun 29, 10:39 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1039 AM EDT Sat Jun 29 2024
OHZ008-009-018-019-291515-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
1039 AM EDT Sat Jun 29 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HURON...SENECA...
ERIE AND SOUTHEASTERN SANDUSKY COUNTIES THROUGH 1115 AM EDT...
At 1038 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tiffin, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding is possible in low-lying
and poor-drainage areas.
Locations impacted include...
Tiffin, Norwalk, Fostoria, Bellevue, Clyde, Green Springs, Northern
Milan, Milan, Bloomville, New Riegel, Monroeville, Attica, Republic,
Flat Rock, Bascom, and Bloomingville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4136 8284 4140 8255 4115 8256 4103 8285
4099 8309 4099 8336 4100 8341 4115 8342
TIME...MOT...LOC 1438Z 248DEG 36KT 4118 8312
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SullivanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:07 PM EDT | Flood Watch | CLE | Ashtabula, Cuyahoga, Geauga, Holmes, Lake, Lorain and 7 more | 19 hr |
| Jun 29, 4:01 AM EDT | Special Marine Warning | CLE | 89 min | |
| Jun 29, 5:05 AM EDT | Special Marine Warning | CLE | 84 min | |
| Jun 29, 6:05 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Lake | 4 hr |
| Jun 29, 10:12 AM EDT | Special Weather Statement | CLE | Hancock, Seneca | 33 min |
| Jun 29, 10:39 AM EDT | Special Weather Statement | CLE | Erie, Huron, Seneca | 36 min |
| Jun 29, 11:27 AM EDT | Special Marine Warning | CLE | 63 min | |
| Jun 29, 11:33 AM EDT | Special Weather Statement | CLE | Cuyahoga, Lake, Medina, Summit | 42 min |
| Jun 29, 11:59 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 61 min |
| Jun 29, 12:13 PM EDT | Areal Flood Advisory | CLE | Lake | 3 hr |
| Jun 29, 12:21 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 39 min |
| Jun 29, 12:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 47 min |
| Jun 29, 12:37 PM EDT | Special Weather Statement | CLE | Medina | 38 min |
| Jun 29, 12:55 PM EDT | Tornado Warning | CLE | Ashtabula | 20 min |
| Jun 29, 1:00 PM EDT | Special Weather Statement | CLE | Trumbull | 30 min |
| Jun 29, 1:23 PM EDT | Special Weather Statement | CLE | Portage, Trumbull | 52 min |
| Jun 29, 1:54 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.